# SDR AALA20090714TUL09

- Difficulty date: July 8, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 63,937 hours, 33,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: CDK27601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER CRACKED AT UPPER ATTACH POINT AT HILOCK FORWARD END.  REMOVED AND REPLACED DOUBLER WITH NEW DOUBLER AS PER AARD 53-10-00-4.
